CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Multi-scale method for the quasi-periodic structures of composite materials 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 12, 页码: 5847-5852
Authors:  Su, F.;  Xu, Z.;  Cui, J. Z.;  Dong, Q. L.
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Multi-scale analysis  Quasi-periodic structure  Finite element method  Homogenization method  Correct term  
Investment with restricted stock and the value of information 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 163, 期号: 2, 页码: 811-824
Authors:  Wu, WX;  Wang, YX
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
restricted stock  SOEs  illiquidity  continuous-time finance  optimal portfolio strategy  
Two-scale finite element method for nonselfadjoint elliptic problems with rapidly oscillatory coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 150, 期号: 2, 页码: 585-601
Authors:  Chen, JR;  Cul, JZ
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
nonselfadjoint elliptic problems  rapidly oscillatory coefficients  two-scale finite element method  
A multiscale rectangular element method for elliptic problems with entirely small periodic coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2002, 卷号: 130, 期号: 1, 页码: 39-52
Authors:  Chen, JR;  Cui, JZ
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Uniform convergence and Schwarz method for the mortar element method for non-selfadjoint and indefinite problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2002, 卷号: 136, 期号: 2-3, 页码: 517-533
Authors:  Chen, JR;  Xu, XJ
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
mortar element  indefinite  uniform convergence  Schwarz method